Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 31, NWS Duluth, MN

May 25, 2021

NWS Duluth, MN issued this small craft advisory at May 25, 2021, 3:55 AM CDT. It took effect at May 25, 2021, 4:00 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
May 25, 2021, 3:55 AM CDT (08:55 UTC)
In effect from
May 25, 2021, 4:00 PM CDT
Expired
May 26, 2021, 10:00 AM CDT
In force
18 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

614 
WHUS73 KDLH 250855
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
355 AM CDT Tue May 25 2021

LSZ143>146-252100-
/O.CON.KDLH.MF.Y.0003.000000T0000Z-210525T1500Z/
/O.NEW.KDLH.SC.Y.0031.210525T2100Z-210526T0300Z/
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
355 AM CDT Tue May 25 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM CDT THIS EVENING...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1 to 2 NM. For the Small Craft Advisory, 
  southwest winds around 15 kt with gusts up to 25 kt and waves 
  1 to 3 ft expected.

* WHERE...Silver Bay Harbor to Two Harbors MN, Two Harbors to 
  Duluth MN, Duluth MN to Port Wing WI and Port Wing to Sand 
  Island WI.

* WHEN...For the Dense Fog Advisory, until 10 AM CDT this 
  morning. For the Small Craft Advisory, from 4 PM this 
  afternoon to 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft. Low
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LSZ150-252100-
/O.CON.KDLH.MF.Y.0003.000000T0000Z-210525T1500Z/
/O.NEW.KDLH.SC.Y.0031.210526T0100Z-210526T1100Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
355 AM CDT Tue May 25 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
CDT WEDNESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to less than 1 NM. For the Small Craft Advisory, 
  west winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 
  ft expected.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...For the Dense Fog Advisory, until 10 AM CDT this 
  morning. For the Small Craft Advisory, from 8 PM this evening 
  to 6 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft. Low
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LSZ140>142-147-251500-
/O.CON.KDLH.MF.Y.0003.000000T0000Z-210525T1500Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Sand Island to Bayfield WI-
355 AM CDT Tue May 25 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Dense fog will reduce visibility to 1/4 to 1/2 NM.

* WHERE...Sand Island to Bayfield WI, Taconite Harbor to Silver 
  Bay Harbor MN, Grand Portage to Grand Marais MN and Grand 
  Marais to Taconite Harbor MN.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

BJH
4 follow-up statements
118 
WHUS73 KDLH 251451
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
951 AM CDT Tue May 25 2021

LSZ143>146-260300-
/O.EXP.KDLH.MF.Y.0003.000000T0000Z-210525T1500Z/
/O.CON.KDLH.SC.Y.0031.210525T2100Z-210526T0300Z/
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
951 AM CDT Tue May 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 PM CDT THIS EVENING...
...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

* WHAT...Southwest winds around 15 kt with gusts up to 25 kt and 
  waves 1 to 3 ft expected.

* WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, 
  Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors 
  MN.

* WHEN...From 4 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-260300-
/O.EXP.KDLH.MF.Y.0003.000000T0000Z-210525T1500Z/
/O.CON.KDLH.SC.Y.0031.210526T0100Z-210526T1100Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
951 AM CDT Tue May 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM CDT WEDNESDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  2 to 4 ft expected.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 8 PM this evening to 6 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140>142-147-251600-
/O.EXP.KDLH.MF.Y.0003.000000T0000Z-210525T1500Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Sand Island to Bayfield WI-
951 AM CDT Tue May 25 2021

...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

Fog has cleared out.

$$
530 
WHUS73 KDLH 251957
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
257 PM CDT Tue May 25 2021

LSZ140>142-260800-
/O.EXB.KDLH.SC.Y.0031.210525T2100Z-210526T1200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
257 PM CDT Tue May 25 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...Southeast winds this afternoon turning west winds 15 to 
  20 kt with gusts up to 30 kt and waves 2 to 5 ft expected.

* WHERE...Grand Portage to Grand Marais MN, Grand Marais to 
  Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-147-148-260800-
/O.EXB.KDLH.SC.Y.0031.210525T2100Z-210526T1200Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
257 PM CDT Tue May 25 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...Southwest turning west winds 15 to 20 kt with gusts up 
  to 30 kt and waves 1 to 3 ft expected.

* WHERE...Chequamegon Bay-Bayfield to Oak Point WI, Sand Island 
  to Bayfield WI and Oak Point to Saxon Harbor WI.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-260800-
/O.EXT.KDLH.SC.Y.0031.210525T2100Z-210526T1200Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
257 PM CDT Tue May 25 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...Southwest turning West winds 15 to 20 kt with gusts up 
  to 30 kt and waves 2 to 4 ft expected.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ143>146-260300-
/O.CON.KDLH.SC.Y.0031.210525T2100Z-210526T0300Z/
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
257 PM CDT Tue May 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southwest turning west winds 15 to 20 kt with gusts up 
  to 30 kt and waves 2 to 4 ft expected.

* WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, 
  Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors 
  MN.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

PA
236 
WHUS73 KDLH 260248
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
948 PM CDT Tue May 25 2021

LSZ143>146-260900-
/O.EXT.KDLH.SC.Y.0031.000000T0000Z-210526T0900Z/
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
948 PM CDT Tue May 25 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 
  1 to 4 ft.

* WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, 
  Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors 
  MN.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-147-148-150-261500-
/O.EXT.KDLH.SC.Y.0031.000000T0000Z-210526T1500Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
948 PM CDT Tue May 25 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT WEDNESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and waves 
  1 to 4 ft.

* WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor 
  WI, Chequamegon Bay-Bayfield to Oak Point WI and Outer Apostle 
  Islands Beyond 5 NM from Mainland.

* WHEN...Until 10 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140>142-261200-
/O.CON.KDLH.SC.Y.0031.000000T0000Z-210526T1200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
948 PM CDT Tue May 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 
  2 to 4 ft.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage 
  to Grand Marais MN and Grand Marais to Taconite Harbor MN.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
421 
WHUS73 KDLH 261450
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
950 AM CDT Wed May 26 2021

LSZ121-147-148-150-261600-
/O.EXP.KDLH.SC.Y.0031.000000T0000Z-210526T1500Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
950 AM CDT Wed May 26 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

Conditions have ended. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at May 25, 12:45 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, May 25, 12:45 AM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1245 AM CDT Tue May 25 2021

.DISCUSSION...(This evening through Sunday)
Issued at 437 PM CDT Mon May 24 2021

The main concern for this evening will be scattered thunderstorms
and the potential for some isolated severe weather. Surface-based
CAPE just over 1k J/kg is fueling some thunderstorms over far
eastern Minnesota into northwest Wisconsin ahead of a nearly
stationary boundary over Minnesota. Storms have not been
incredibly persistent due to marginal vertical shear, but just
enough exists especially near the surface such that some stronger
storms may still develop. Near-surface veering is supportive of a
small threat for an isolated tornado or two. Large hail and
damaging winds are also a possibility. Scattered storms will
continue to be possible through the night though the severe threat
will gradually diminish with a loss of daytime heating.

A series of cold fronts will pass through on Tuesday and there will
be some of instability in place. However, with drier air
advecting into the region, most areas should remain dry except for
portions of northwest Wisconsin and possibly the Arrowhead of
Minnesota during the afternoon, where some scattered
thunderstorms may form. Temperatures will be quite warm, with
highs reaching into the low 80s for most areas including near Lake
Superior. With this dry air, elevated to near-critical fire
weather conditions will be possible, especially across
northeastern Minnesota where sunshine will be the most abundant.

Winds will become northwesterly Tuesday night and may be a bit
breezy through Wednesday morning as high pressure moves in. Aside
from the possibility for some fair weather cumulus, sunshine will be
abundant albeit with cooler high temperatures in the 50s and 60s.

Wednesday night into Thursday, an upper level trough and a surface
low will pass across and south of the region, bringing rain chances.
This rain will be synoptically forced rather than convective with a
fairly tight region of strong warm air advection up against the cold
air mass to the north associated with Canadian high pressure. This
system will be somewhat late-winter or spring-like, with a tight
northerly axis of dilatation and a sharp gradient between
rainfall and dry weather. While the GFS deterministic overspreads
rainfall across the region, member solutions are all over the
place. ECMWF and Canadian models keep rainfall mainly over east-
central Minnesota and northwest Wisconsin. These types of synoptic
setups, with dry and cool high pressure to the north against a
low pressure system to the south with a tight precipitation
gradient, often set up the rain/no-rain line mainly just south of
the US Highway 2 corridor, with dry conditions further north aided
by much drier air being funneled across Lake Superior. Areas that
do see rain may see some appreciable amounts possibly around an
inch. Also can't rule out the possibility for a few wet snowflakes
to mix in at times if the precipitation timing and intensity
align just right. Another concern related to the uncertainty of
the track of this low pressure system is the potential for some
frost Thursday night into Friday morning. A southerly track of
this system may allow for enough clearing skies to produce frost,
especially across the Arrowhead of Minnesota. This system will
push east on Friday, leaving behind cool and dry high pressure
with easterly flow keeping temperatures cooler near Lake Superior.

Warmer air will gradually filter back into the region over the
weekend with some on-and-off rain chances possible.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1245 AM CDT Tue May 25 2021

Rain showers with some embedded thunderstorms continue to track
across north central MN and through NW WI. Potential for any severe
weather has greatly diminished with lightening remaining as the
primary threat for HYR/BRD and possibly DLH. Fog has been wavering
over DLH due to the marine layer and is expected to slightly improve
as the winds turn more southwesterly. Tomorrow, a stalled out
boundary will finally begin to move across west to east. Very gusty
winds are expected with speeds upwards of 30 kts out of the west.
There will be an additional chance for thunderstorms through NW WI
in the afternoon.

&&

.MARINE...
Issued at 437 PM CDT Mon May 24 2021

Areas of dense fog have persisted through the day and are likely
to continue overnight. The best chances will be along the North
Shore, but also possible along the Bayfield Peninsula with winds
becoming southwesterly overnight. The fog will begin to diminish
tomorrow morning as drier air moves in. A Dense Fog Advisory is in
effect until 10 AM for most nearshore zones.

Southwest winds will increase Tuesday as a series of cold fronts
pass through, and this will lead to winds gusting as high as 25 to
30 knots during the afternoon and lasting through much of Tuesday
night. Wave heights as high as 4 feet will also be possible,
especially from Grand Marais to Grand Portage and also along the
Bayfield Peninsula and northern Apostle Islands. Winds will
gradually become northwesterly late Tuesday night into Wednesday
morning and will decrease in intensity on Wednesday as high
pressure moves closer to the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  50  79  47  60 /  40  10   0   0
INL  55  78  39  56 /   0  10  20   0
BRD  60  81  45  62 /  20   0   0   0
HYR  62  81  49  63 /  80  30   0   0
ASX  51  82  49  61 /  70  30   0   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Dense Fog Advisory until 10 AM CDT this morning for LSZ140>147-
     150.

&&

DISCUSSION...JDS
AVIATION...Britt
MARINE...JDS
Hazardous weather outlook, May 24, 4:28 PM CDT, 11 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
428 PM CDT Mon May 24 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-251030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
428 PM CDT Mon May 24 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Isolated strong to severe thunderstorms are expected through this
evening mainly south of a line from Aitkin to Duluth and over all
of northwest Wisconsin. Frequent cloud-to-ground lightning, heavy
downpours, hail up to half-dollar size, and wind gusts to 60 mph
are possible with the strongest storms. There is also a small risk
of a weak and brief tornado through early evening for any storms
which cross the warm front and lake breeze boundary near I-35 east
into northwest Wisconsin.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated thunderstorms may be ongoing Tuesday morning over
portions of northwest Wisconsin. A few storms may be strong to
severe east of a line from Hawkins to Park Falls to Mercer, WI.

Near-critical fire weather conditions are expected over portions
of central and northern Minnesota and adjacent areas of northwest
Wisconsin west of US Highway 53. Relative humidity will dip below
30 percent with afternoon temperatures in the upper 70s to low 80s
for much of the area and southwest winds of 10 to 20 mph with
gusts of 20 to 30 mph.

Patchy frost is possible late this week in the Arrowhead and
portions of northwest Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to report hail of any size and
rainfall amounts to the National Weather Service.

LSZ121-140>148-150-251030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
428 PM CDT Mon May 24 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Tonight

Dense fog with visibility less than 1 mile will continue through
late Tuesday morning for the North Shore waters and much of the
South Shore west of Bayfield and the outer Apostle Islands.

Isolated strong to severe thunderstorms are possible near the
South Shore this evening. Frequent cloud-to-water lightning and
hail up to half-dollar size are the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Dense fog will gradually lift as winds turn southwesterly Tuesday
morning. Sustained winds of 10 to 15 knots are forecast with
gusts of 20 to 25 knots are possible. Conditions may become
hazardous to smaller vessels near the Twin Ports during the
afternoon.

Huyck

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 1:13 PM CDTSpecial Weather StatementDLH32 min
May 25, 1:38 PM CDTSpecial Weather StatementDLHLake37 min
May 25, 2:08 PM CDTSpecial Marine WarningDLH37 min
May 25, 2:43 PM CDTSpecial Marine WarningDLH47 min
May 25, 2:49 PM CDTSpecial Weather StatementDLHLake41 min
May 25, 4:23 PM CDTSpecial Marine WarningDLH37 min
May 24, 7:05 PM CDTSpecial Weather StatementDLHPrice10 min
May 24, 7:21 PM CDTSpecial Weather StatementDLHPrice9 min
May 24, 9:02 PM CDTSpecial Weather StatementDLHPrice13 min
May 24, 9:21 PM CDTSpecial Weather StatementDLHPrice9 min
May 25, 1:54 PM CDTSpecial Weather StatementDLHDouglas51 min
May 25, 2:37 PM CDTSpecial Weather StatementDLHBurnett23 min
May 25, 3:18 PM CDTSpecial Weather StatementDLHAshland57 min
May 25, 3:28 PM CDTSpecial Weather StatementDLHSawyer32 min
May 25, 3:57 PM CDTSpecial Weather StatementDLHPrice33 min
May 25, 4:28 PM CDTSpecial Weather StatementDLHPrice62 min

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.